1012 results in 60Fxx
Limit theorems for the numbers of rare mutants: a branching process model
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 24 / Issue 4 / December 1992
- Published online by Cambridge University Press:
- 01 July 2016, pp. 778-794
- Print publication:
- December 1992
-
- Article
- Export citation
On the limiting distribution of a supercritical branching process in a random environment
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 29 / Issue 3 / September 1992
- Published online by Cambridge University Press:
- 14 July 2016, pp. 499-518
- Print publication:
- September 1992
-
- Article
- Export citation
On fast simulation of the time to saturation of slotted ALOHA
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 29 / Issue 3 / September 1992
- Published online by Cambridge University Press:
- 14 July 2016, pp. 682-690
- Print publication:
- September 1992
-
- Article
- Export citation
Limit distributions for compounded sums of extreme order statistics
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 29 / Issue 3 / September 1992
- Published online by Cambridge University Press:
- 14 July 2016, pp. 557-574
- Print publication:
- September 1992
-
- Article
- Export citation
Limit theorems for suprema, threshold-stopped random variables and last exits of i.i.d. random variables with costs and discounting, with applications to optimal stopping
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 24 / Issue 2 / June 1992
- Published online by Cambridge University Press:
- 01 July 2016, pp. 241-266
- Print publication:
- June 1992
-
- Article
- Export citation
A convergence theorem for symmetric functionals of random partitions
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 29 / Issue 2 / June 1992
- Published online by Cambridge University Press:
- 14 July 2016, pp. 280-290
- Print publication:
- June 1992
-
- Article
- Export citation
Asymptotic properties of the least-squares method for estimating transfer functions and disturbance spectra
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 24 / Issue 2 / June 1992
- Published online by Cambridge University Press:
- 01 July 2016, pp. 412-440
- Print publication:
- June 1992
-
- Article
- Export citation
A central limit theorem by remainder term for renewal processes
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 24 / Issue 2 / June 1992
- Published online by Cambridge University Press:
- 01 July 2016, pp. 267-287
- Print publication:
- June 1992
-
- Article
- Export citation
Limit laws for the maxima of chain-dependent sequences with positive extremal index
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 29 / Issue 1 / March 1992
- Published online by Cambridge University Press:
- 14 July 2016, pp. 222-227
- Print publication:
- March 1992
-
- Article
- Export citation
Limit theorem and large deviation principle for the Voronoi tessellation generated by a Gibbs point process
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 24 / Issue 1 / March 1992
- Published online by Cambridge University Press:
- 01 July 2016, pp. 45-70
- Print publication:
- March 1992
-
- Article
- Export citation
On the existence of quasi-stationary distributions in denumerable R-transient Markov chains
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 29 / Issue 1 / March 1992
- Published online by Cambridge University Press:
- 14 July 2016, pp. 21-36
- Print publication:
- March 1992
-
- Article
- Export citation
Limit distributions of maximal segmental score among Markov-dependent partial sums
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 24 / Issue 1 / March 1992
- Published online by Cambridge University Press:
- 01 July 2016, pp. 113-140
- Print publication:
- March 1992
-
- Article
- Export citation
The efficiency and heavy traffic properties of the score function method in sensitivity analysis of queueing models
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 24 / Issue 1 / March 1992
- Published online by Cambridge University Press:
- 01 July 2016, pp. 172-201
- Print publication:
- March 1992
-
- Article
- Export citation
Rates of strong convergence for U-statistics in finite populations
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics / Volume 50 / Issue 3 / June 1991
- Published online by Cambridge University Press:
- 09 April 2009, pp. 468-480
- Print publication:
- June 1991
-
- Article
-
- You have access
- Export citation
Sampling Without Replacement: Approximation to the Probability Distribution
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics / Volume 44 / Issue 2 / April 1988
- Published online by Cambridge University Press:
- 09 April 2009, pp. 197-213
- Print publication:
- April 1988
-
- Article
-
- You have access
- Export citation
Limit theorems for triangular arrays under a relaxed asymptotic negligibility condition
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics / Volume 42 / Issue 1 / February 1987
- Published online by Cambridge University Press:
- 09 April 2009, pp. 117-128
- Print publication:
- February 1987
-
- Article
-
- You have access
- Export citation
On non-uniform and global descriptions of the rate of convergence of Asymptotic expansions in the central limit theorem
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics / Volume 41 / Issue 3 / December 1986
- Published online by Cambridge University Press:
- 09 April 2009, pp. 326-335
- Print publication:
- December 1986
-
- Article
-
- You have access
- Export citation
Poisson convergence for point processes on the plane
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics / Volume 39 / Issue 2 / October 1985
- Published online by Cambridge University Press:
- 09 April 2009, pp. 253-269
- Print publication:
- October 1985
-
- Article
-
- You have access
- Export citation
Remainder term estimates in a conditional central limit theorem for integer-valued random variables
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics / Volume 39 / Issue 1 / August 1985
- Published online by Cambridge University Press:
- 09 April 2009, pp. 75-85
- Print publication:
- August 1985
-
- Article
-
- You have access
- Export citation
Stochastic compactness and point processes
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics / Volume 37 / Issue 3 / December 1984
- Published online by Cambridge University Press:
- 09 April 2009, pp. 307-316
- Print publication:
- December 1984
-
- Article
-
- You have access
- Export citation